Skip to content

A parallel algorithm for the efficient solution of a general class of recurrence equations.

Kogge, P. M., & Stone, H. S. (1972). A parallel algorithm for the efficient solution of a general class of recurrence equations. IEEE Transactions on Computers, 22(8), 786-793.

Type
Journal article
Intellectual base
Primary research
Year
1972
Volume
22
Issue
8
Pages
786-793
DOI registrant
Institute of Electrical and Electronics Engineers
Link
https://doi.org/10.1109/tc.1973.5009159matched
Cited from
computer_science

Cited by

1 citation across 1 artifact.

Primes

Verification

Does it exist? Not checked yet. This entry carries no identifier to resolve. It was extracted from the citation as written in the article, normalized, and deduplicated against the rest of the registry.

Does it back the claim? Not recorded. The single citation of this work carries no recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:3e68011e7737 · see in the full table